Skip to Main content Skip to Navigation
New interface
Journal articles

Positivity and lower bounds for the density of Wiener functionals

Vlad Bally 1, 2 Lucia Caramellino 3 
2 MATHRISK - Mathematical Risk handling
Inria Paris-Rocquencourt, UPEM - Université Paris-Est Marne-la-Vallée, ENPC - École des Ponts ParisTech
Abstract : We consider a functional on the Wiener space which is smooth and not degenerated in Malliavin sense and we give a criterion for the strict positivity of the density, that we can use to state lower bounds as well. The results are based on the representation of the density in terms of the Riesz transform introduced in Malliavin and Thalmaier [17] and on the estimates of the Riesz transform given in Bally and Caramellino [3]
Document type :
Journal articles
Complete list of metadata

Cited literature [2 references]  Display  Hide  Download
Contributor : Vlad Bally Connect in order to contact the contributor
Submitted on : Tuesday, February 4, 2014 - 12:15:42 PM
Last modification on : Thursday, January 20, 2022 - 5:29:30 PM
Long-term archiving on: : Sunday, May 4, 2014 - 11:25:21 PM


Files produced by the author(s)



Vlad Bally, Lucia Caramellino. Positivity and lower bounds for the density of Wiener functionals. Potential Analysis, 2013, 39 (2), pp.141-168. ⟨10.1007/s11118-012-9324-7⟩. ⟨hal-00936148⟩



Record views


Files downloads